# SDR BGJA20150721001

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- Aircraft time: 8,689 hours, 8,694 cycles
- Engine: Cont TSIO520NB
- Engine time: 1,479 hours, 1,484 cycles
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4709089013
- Part serial: J50118
- Condition: Failed
- Location: Rt Engine
- Part time: 1,479 hours, 1,484 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, R, E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE RT ENG WOULD NOT MAKE FULL POWER.  THE PILOT CANCELLED THE TAKEOFF & RETURNED TO THE SHOP.  THE ACFT NEVER LEFT THE GND.  MX WAS NOTIFIED & TROUBLE SHOT THE ISSUE.  THE RT ENG WASTE GATE WAS LEAKING OIL OUT OF THE CASE AT THE SEAL, THIS WOULD HAVE CAUSED THE TURBOCHARGER TO NOT ENGAGE PROPERLY.  THE WASTE GATE WAS REPLACED WITH AN OVERHAULED UNIT.  A GND RUN WAS PERFORMED & A SECOND ISSUE WAS FOUND.  THE ENG DRIVE FUEL PUMP WAS PUMPING ERRATIC AT HIGH POWER SETTINGS. THE FUEL PUMP WAS REPLACED WITH AN OVERHAULED UNIT.  WE RIGGED THE FUEL PUMP TO THE ENG & PERFORMED SEVERAL GND RUNS AT VARIOUS POWER SETTINGS.  ALL SYS CHECKED GOOD ON THE GND.  A FLIGHT CHECK WAS PERFORMED WITH A PILOT.  THE ENG RAN AS DESIGNED IN FLIGHT.  NO FURTHER ISSUES NOTED.
